# SDR DXTA2025021702363

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0377
- Aircraft time: 1,098 hours, 741 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WINGTIP HAS SUSTAINED DAMAGE FROM CONTACT WITH A SCISSOR LIFT DURING A REPO INTO THE HANGAR. THE LINE PERSONNEL TOWED THE AIRCRAFT INTO THE HANGAR FOR MX. THE AIRCRAFT ROLLED BACKWARDS AFTER BOTH MAINS BEING CHOCKED BEFORE THE TUG WAS DISCONNECTED. THE HANGAR FLOOR WAS WET AND THE CHOCKS SLID ENOUGH TO BE PUSHED OUT OF THE WAY, ALLOWING THE AIRCRAFT TO ROLL AFT UNTIL THE LH WINGTIP STRUCK THE LIFT.  REMOVED DAMAGED LH WINGLET TRAIUNG EDGE AND INSTALLED NEW REPLACEMENT WINGLET TRAILING EDGE IAW SRM 51A·40-05.
